# SDR DL72L992667

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND STRINGER 5R CRACKED AT RIB NR 9 VERT STAB INTERIOR.  DYE CHECKED AND FOUND CRACK EXTENDS TO EDGE OF MATERIAL.  CHEM TREATED PER PS 900-2-4-1 NR 2, FABRICATED REPAIR PER MM 55-30-0 PG 803, AND INSTALLED PER SAME.
